# SDR SWAA2017100316866

- Difficulty date: September 16, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 65,675 hours, 38,910 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 65617766
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT HATCH ESCAPE STRAP CORRODED.  R&R STRAP IAW AMM.
